Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: J\"urgen Jost
Title: Two-dimensional geometric variational problems
Additional book information Wiley, New York, 1991, x+234 pp. US$87.95, ISBN 0-471-92839-9.

Review Information

Reviewer: Friedrich Sauvigny
Journal: Bull. Amer. Math. Soc. 28 (1993), 206-209
PII: S 0273-0979(1993)00358-6